Foto del docente

Andrea Tobia Ricolfi

Ricercatore a tempo determinato tipo b) (senior)

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/03 GEOMETRIA

Pubblicazioni

Cazzaniga A.; Ricolfi A.T., Framed sheaves on projective space and Quot schemes, «MATHEMATISCHE ZEITSCHRIFT», 2021, -, pp. 1 - 16 [articolo]

Nadir Fasola; Sergej Monavari; Andrea T. Ricolfi, Higher rank K-theoretic Donaldson-Thomas Theory of points, «FORUM OF MATHEMATICS. SIGMA», 2021, 9, pp. 1 - 51 [articolo]

Ricolfi A.T., The equivariant Atiyah class, «COMPTES RENDUS MATHÉMATIQUE», 2021, 359, pp. 257 - 282 [articolo]

Davison B.; Ricolfi A.T., The local motivic DT/PT correspondence, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2021, 104, pp. 1384 - 1432 [articolo]

Letterio Gatto; Andrea T. Ricolfi, Jet bundles on Gorenstein curves and applications, «JOURNAL OF SINGULARITIES», 2020, 21, pp. 50 - 83 [articolo]

Ricolfi A.T., On the motive of the Quot scheme of finite quotients of a locally free sheaf, «JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES», 2020, 144, pp. 50 - 68 [articolo]

Pagani N.; Ricolfi A.T.; van Zelm J., Pullbacks of universal Brill–Noether classes via Abel–Jacobi morphisms, «MATHEMATISCHE NACHRICHTEN», 2020, 293, pp. 2187 - 2207 [articolo]

Ricolfi A.T., The hilbert scheme of hyperelliptic Jacobians and moduli of picard sheaves, «ALGEBRA & NUMBER THEORY», 2020, 14, pp. 1381 - 1397 [articolo]

Ricolfi A.T., Virtual classes and virtual motives of Quot schemes on threefolds, «ADVANCES IN MATHEMATICS», 2020, 369, pp. 1 - 32 [articolo]

Ricolfi A.T., Local Contributions to Donaldson-Thomas Invariants, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2018, 2018, pp. 5995 - 6025 [articolo]

Moschetti R.; Ricolfi A.T., On coherent sheaves of small length on the affine plane, «JOURNAL OF ALGEBRA», 2018, 516, pp. 471 - 489 [articolo]

Ricolfi A.T., The DT/PT correspondence for smooth curves, «MATHEMATISCHE ZEITSCHRIFT», 2018, 290, pp. 699 - 710 [articolo]

Gulbrandsen M.G.; Ricolfi A.T., The Euler charateristic of the generalized Kummer scheme of an Abelian threefold, «GEOMETRIAE DEDICATA», 2016, 182, pp. 73 - 79 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.